back to author index
   
title:
 
On Remarkable Reductions of the Nonlinear Dirac Equation
publication:
 
JNMP
volume-issue:   1 - 2
pages:   206 - 209
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.1994.1.2.6 (how to use a DOI)
author(s):
 
Renat ZHDANOV, Andrij ANDREITSEV
publication date:
 
May 1994
abstract:
 
The three ansatzes are constructed for the nonlinear Dirac equation.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: